Feel Suicidal

Discussion in 'Suicidal Thoughts and Feelings' started by DM19791979, Jan 27, 2007.

Thread Status:
Not open for further replies.
  1. DM19791979

    DM19791979 Member

    I'm new here and I have been feeling suicidal the past week or so. I have been fighting depression for pretty much my whole life. I have just recently changed medication because the old ones were making me gain weight. The new medicines have made me feel worse.

    Lately, I just feel worthless. I feel like I'm not doing anything special here, and I don't want to live life if it's just going to be suffering this way.
     
  2. shellz

    shellz Guest

    :hug: Im sorry your feeling like crap. I know the worthless feeling as well.

    I wont say that things are going to get better because I dont believe it myself. But you have to hang in there as long as you can, okay?

    Im sorry you feel like suicide lately. Thats really hard to deal with. Depression seems to get the best of us.

    What medicine are you on, if you dont mind me asking?
     
  3. Esmeralda

    Esmeralda Well-Known Member

    Some anti-depressants actually increase suicidal thoughts (Wellbutrin did this to me). If I were you I would call my Doc right away and tell him what's going on so he can prescribe you with new meds.
     
  4. DM19791979

    DM19791979 Member

    I was taking Celexa/Abilify, but now I'm taking Wellbutrin/Lexapro.

    I just dont know who to talk to or if anyone actually cares.
     
  5. Esmeralda

    Esmeralda Well-Known Member

    For some reason, I was very intolerant to Wellbutrin. It gave me strange and invasive thoughts. I just told the doc that it was making me jittery and he changed me over to Zoloft, no big deal.
     
  6. shellz

    shellz Guest

    I care...I hope you are feeling better now :hug:
     
  7. gentlelady

    gentlelady Staff Alumni

    If your suicidal thoughts have increased, you need to let your doc know. It definitely can be the change in meds. I know they take awhile to work, but you need to stay safe too. Call your doc and let them know. It may change things alot for you. :hug:
     
  8. thecleric

    thecleric Guest

    How long were you on each of those meds? What kind of dosages?
     
  9. Jodi

    Jodi Staff Alumni

    I have to agree with what has been said here...you need to notify your doc about your suicidal feelings...the new meds could be increasing those...and as far as someone caring you have definetly come to the right place...we care herre...and we will support you the best we can....
     
Thread Status:
Not open for further replies.